# SDR V0XD202206200101

- Difficulty date: May 23, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N578N
- Make and model: Cndair CL6002D24
- Aircraft serial: 15381
- Aircraft time: 15,009 hours, 13,474 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN AT F.S 10151.30 AND 1069.75 BETWEEN STGR 21L AND 22L THERE IS A GOUGE. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR TO THE AFT LOWER FUSELAGE SKIN AT F.S 10151.30 AND 1069.75 BETWEEN STGR 21L AND 22L BY CUTTING OUT DAMAGE FABRICATING AND INSTALLING REPAIR PARTS IAW OLIVER WYMAN CAVOK ENGINEERING AUTHORIZATION 22-C9-53-0621 REV. IR DATED 5/22/2022. DTE TO BE ACCOMPLISHED WITHIN 12 MONTHS OF RTS FOR THE SECTION III REPAIR IAW AC 120-93 APPENDIX 5.
